# SDR CA001013004

- Difficulty date: April 3, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Snias AS350B
- Aircraft time: 6,317 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 2810 · Fuel Storage
- Part: Support Bracket
- Condition: Cracked
- Location: Fuel Cell
- Part time: 6,563 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER THE FUEL CELL WAS REMOVED FOR INSPECTION,  CRACKS WERE DETECTED IN THE AREA OF THE UPPER TWO BOLT HOLES  FOR THE FUEL CELL SUPPORT SADDLES. CRACKED WERE REPAIRED AS PER MRR 53-10-21-777.
